# SDR ASAA2018061154927

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,500 hours, 5,804 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 13115272
- Condition: Failed
- Location: Cabin Pressure
- Part time: 17,540 hours, 5,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  RECEIVED AN AUTO FAIL LIGHT FOR THE PRESSURIZATION SYSTEM,  PERFORMED QRH, WENT TO ALTERNATE MODE,  SYSTEM OPERATED NORMALLY.  ACFT GROUNDED.  REMOVED AND REPLACED THE AFT OUTFLOW VALVE ASSEMBLY IAW AMM 21-31-03. SYSTEM GROUND TESTED GOOD.  AUTO FAIL LIGHT DID NOT RETURN, PRESSURE CONTROLLER NR 1 AND PRESSURE CONTROLLER NR 2, NO FAULTS RECORDED.
